# SDR CALA9900413

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAIL CONE CENTER RT, UPPER RT, AND UPPER LT SPIGOT MOUNTING BRACKETS CRACKED.  EACH BRACKET HAD A 3 INCH CRACK.  THE BRACKETS WERE REPAIRED IAW SRM 53-30-00, FIGURE 3.
